Multiplicity formulas for certain semisimple lie groups

Research output: Contribution to journalArticlepeer-review

25 Scopus citations
Original languageEnglish (US)
Pages (from-to)601-605
Number of pages5
JournalBulletin of the American Mathematical Society
Volume77
Issue number4
DOIs
StatePublished - Jul 1971
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Keywords

  • Class 1 representations
  • F
  • Finite-dimensional representations
  • Kostant's multiplicity formula
  • Multiplicity formulas
  • Rank 1 semisimple Lie groups
  • Symplectic groups

Cite this